# SDR SWAA2024110144065

- Difficulty date: October 1, 2024
- Submitted: November 1, 2024
- Operation: Air carrier
- Aircraft: N8327A
- Make and model: Boeing 737-8H4
- Aircraft serial: 37009
- Aircraft time: 38,276 hours, 18,139 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON WEB LOCATED UPPER AREA BTW BS 847 TO BS 867 LBL 20 AT AFT CARGO COMPARTMENT 2024-600531<[01] REPLACED WEB LOCATED UPPER AREA BTW BS 847 TO BS 867 LBL 20 AT AFT CARGO COMPARTMENT IAW B737-800 SRM 51-40-02; SRM 51-10-02 ITEM 9 AND DWG 149A8100; SHEET: 1 AND REV -: . TOOL USED: DIGITAL CALIPER PN: 500-196-300; SN: B21141522 AND DUE DATE: 07/NOV/24;[02] TASK COMPLETED
